# SDR HALA20241029061

- Difficulty date: October 26, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 43,372 hours, 6,914 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN LEVEL LOW HYDRAULICS ECAM ON TAXI IN WITH APPLICATION OF BRAKES. POST FLIGHT REPORT SHOWED "HYD G RSVR UNDERFILLED" AND "HYD G ENG 2 PUMP LO PR". SERVICED GREEN HYD PER AMM TASK 12-12-29-611-802-A. PERFORMED TSM 29-11-00-810-820-A & TSM 29-11-00-810-824-A. NO DEFECT NOTED. HSMU BITE TEST OK.
